# SDR USAA030322

- Difficulty date: December 28, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.250 INCH, 4 INCHES FORWARD OF FS 727E .500 INCH ABOVE S-24R ON SKIN.  INSTALLED DOUBLER 24 INCHES BY 30 INCHES PER SRM 53-00-01 FIG 229.  (M)
